Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2005, Volume 6, Issue 3, Pages 1–17 (Mi vmp661)  

This article is cited in 4 scientific papers (total in 4 papers)

Markov's formula with two fixed nodes for numerical integration and its application in orthogonal expansions

S. F. Zaletkin

Lomonosov Moscow State University, Research Computing Center

Abstract: Some properties of Chebyshev's series are discussed. These series are used as a basis for constructing numerical analytical methods of solving Cauchy problems for systems of ordinary differential equations. Particular attention is given to the calculation of Chebyshev's coefficients with the aid of numerical integration. A Markov quadrature formula with two fixed nodes and the weight function that corresponds to the orthogonal system of Chebyshev's shifted polynomials of the first kind is derived. Some properties of partial sums of Chebyshev's series with the coefficients obtained by Markov's formula are described.

Keywords: Markov quadrature formulas, Chebyshev's series, ordinary differential equations, Cauchy problem.

Full text: PDF file (206 kB)
UDC: 519.644.2:519.651

Citation: S. F. Zaletkin, “Markov's formula with two fixed nodes for numerical integration and its application in orthogonal expansions”, Num. Meth. Prog., 6:3 (2005), 1–17

Citation in format AMSBIB
\Bibitem{Zal05}
\by S.~F.~Zaletkin
\paper Markov's formula with two fixed nodes for numerical integration and its application in orthogonal expansions
\jour Num. Meth. Prog.
\yr 2005
\vol 6
\issue 3
\pages 1--17
\mathnet{http://mi.mathnet.ru/vmp661}


Linking options:
  • http://mi.mathnet.ru/eng/vmp661
  • http://mi.mathnet.ru/eng/vmp/v6/i3/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. B. Arushanyan, N. I. Volchenskova, S. F. Zaletkin, “Primenenie ryadov Chebysheva dlya integrirovaniya obyknovennykh differentsialnykh uravnenii”, Sib. elektron. matem. izv., 11 (2014), 517–531  mathnet
    2. O. B. Arushanyan, N. I. Volchenskova, S. F. Zaletkin, “Application of Chebyshev series to integration of ordinary differential equations with rapidly growing solutions”, Moscow University Mathematics Bulletin, 70:5 (2015), 237–240  mathnet  crossref  mathscinet  isi
    3. O. B. Arushanyan, S. F. Zaletkin, “Justification of some approach to implementation of orthogonal expansions for approximate integration of canonical systems of second order ordinary differential equations”, Moscow University Mathematics Bulletin, 73:3 (2018), 111–115  mathnet  crossref  mathscinet  zmath  isi
    4. O. B. Arushanyan, S. F. Zaletkin, “On some analytic method for approximate solution of systems of second order ordinary differential equations”, Moscow University Mathematics Bulletin, 74:3 (2019), 127–130  mathnet  crossref  mathscinet  zmath  isi
  • Numerical methods and programming
    Number of views:
    This page:104
    Full text:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022